# SDR SWIA95677

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2720B
- Make and model: Swrngn SA227AC
- Aircraft serial: AC715
- Engine: Garrtt TPE33111U
- System (JASC): 6120 · Propeller Controlling System
- Part: Engine
- Condition: Rpm Wander
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LT RPM IS WANDERING UP AND DOWN 2 PERCENT MOSTLY IN DESCENT ANYTIME THERE IS A PITCH CHANGE, RPM CHANGES, OCCASIONAL VIBRATION FROM LT PROP.  INSPECTED LT ENGINE RIGGING AND PERFORMED OPERATIONAL CHECK OF ENGINE ON GROUND, OPS CKS GOOD.  ENGINE PERFORMING WITHIN NORMAL PARAMETERS.
